Next Article in Journal
A Sharp Rellich Inequality on the Sphere
Next Article in Special Issue
The Importance of Transfer Function in Solving Set-Union Knapsack Problem Based on Discrete Moth Search Algorithm
Previous Article in Journal
Probabilistic Interpretation of Solutions of Linear Ultraparabolic Equations
Previous Article in Special Issue
Energy-Efficient Scheduling for a Job Shop Using an Improved Whale Optimization Algorithm

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 287

Article: A Novel Simple Particle Swarm Optimization Algorithm for Global Optimization
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop